# SDR A6WA201140562

- Difficulty date: May 28, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 20,088 hours, 19,155 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Handle
- Condition: Damaged
- Location: E/E Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERRED FROM AWAC LOGPAGE WO 223126/168416, PG 3 0F 4 ITEM 64 AVIONICS DOOR HANDLE HAS VARIOUS BURN MARKS.  BLENDED OUT DAMAGE TO SMOOTH CONTOUR, REMOVING BURN MARKS IN AVIONICS DOOR HANDLE.
